# SDR FDEA201605251731

- Difficulty date: May 25, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 57,490 hours, 20,241 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL RNWY 18R, AT 80 KNOTS CALL, HUD SHOWED NO AIRSPEED TAPE & 36 KNOTS INDICATED.  CAPTAIN'S PFD SHOWED ACCURATE AIRSPEED, BUT NO AIRSPEED TAPE.  REJECTED TAKEOFF AT 95 KNOTS.  FIRST OFFICERS PFD INDICATIONS ARE NORMAL.  PURGED BOTH CAPTAIN`S & FIRST OFFICER`S PITOT, FOUND SOME SMALL FRAGMENTS OF DEBRIS IN BOTH LINES IAW MM 34-11-00-2.  PRECAUTIONARY R & R NR 1 AIR DATA MODULE IAW MM 34-16-01-4 & R & R NR 1 ADIRU IAW MM 34-43-03-4.  PERFORMED PITOT STATIC SYS LEAK TEST & AIR DATA ADJUSTMENT TEST IAW 34-16-00-5.  ALL TESTS PASSED.  ALSO CHECKED THE HUD WHILE PERFORMING TESTS & THE SPEED INFO WAS IN VIEW ON HUD DISPLAY.  PERFORMED AUTO LAND SYS RETURN TO SERVICE TEST ON EACH FCC 1 & 2 AMM 22-00-00-5.
